Couldn't find what you looking for?

TRY OUR SEARCH!

This is very embarrassing but i just started masturbating recently. I used to use my fingers but then someone suggested that i used an object. I found a bottle that had the right shape and masturbated with that. I may have gone very deep and very fast. there was slight bleeding when i did so. But it subsided. But the next day a few hours after i had woken up and while at work, i discharged a lot of blood. It was almost like a period. Its been bleeding for a few hours now too. I'm really worried. Its only been a week or two after my period and i've and even though i havn't had sex with my boyfriend but just been with him i used an emergency contraceptive. I'm really scared. please help. =(

Loading...

i think you might of hurt something in there... i think you should get it checked out though if its like bleeding like your period. its kinda weird though that you are still bleeding still. just get it checked out... explain what happened and see what they tell you.
Reply

Loading...

You said you used an emergency contraceptive...did you use the Plan B pill? Because if so then that may be the cause of your bleeding...But if you didn't use the Plan B pill then it is possible that you may have injured yourself, did you experience any pain while you were masturbating? I agree with lillybaybiee, I would go to your doctor and get checked out. But if you did take Plan B then it is normal to experince what your going through, but remember, you do not need to use emergency contraceptive's unless you have been sexual active and scared of getting pregnant. But if your ready to have sex with your boyfriend then make sure you have condoms handy and consider birth control pills.
Reply

Loading...

Thanks for replying! =) well i didnt experience any pain then and i still don't, and like i said there wasn't much bleeding when it i was doing it. It was the next day that it started. And yes it was the plan b pill..a.k.a "morning after pill" that i took...only took to be on the safe side... but that was about a week ago... =/ thanks again for replying!
Reply

Loading...

No problem! I think what you are experiencing may be due to the Plan B pill after all and not from masturbating. Some women may experience spotting after taking plan B. The majority of women will have their next menstrual period at the expected time or early. When plan B is used repeatedly (more than once within a menstrual cycle, or more than occasional once-a-month use), menstrual changes may occur, including a shorter or longer cycle and a heavier or lighter period. I think you just got scared because you started to bleed while masturbating but i don't think thats the cause, just a coincidence! hope this helps :)
Reply

Loading...

Phew... thanks sunkissed1644 I Think you're right! This has been a real eye opener though, definitely won't heading down that road again =) Thanks a million!
Reply

Loading...